MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161005
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag event reference number: cer (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.
 
Event or Problem Description
The event description according to the customer is as follows: customer complained of replacing expiratory valve assm and checkvalve more than normal every 3 months typical.
 
Additional Manufacturer Narrative
(b)(4).It was reported that the customer complained of replacing expiratory valve assembly and check valve more than normal every 3 months typical.No log files were provided.Expiratory valve assembly and check valve assembly were replaced, and the customer were trained on utilizing proper humidifier shutdown, filtering and cleaning practices and the device was released back into use.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
catalin nistor
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20210873
Report Number3001421318-2024-02197
Device Sequence Number7328359
Product Code CBK
UDI-Device Identifier07630002800754
UDI-Public(01)07630002800754(11)150528(240)161005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161005
Device Catalogue Number161005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown